×

zbMATH — the first resource for mathematics

Degenerate coordinate rings of flag varieties and Frobenius splitting. (English) Zbl 1328.14081
Summary: Recently, E. Feigin [Sel. Math., New Ser. 18, No. 3, 513–537 (2012; Zbl 1267.14064)] introduced the \(\mathbb G _a^N\)-degenerations of semisimple algebraic groups and their associated degenerate flag varieties. It has been shown by Feigin, Finkelberg, and Littelmann [E. Feigin et al., Can. J. Math. 66, No. 6, 1250–1286 (2014; Zbl 1316.14095)] that the degenerate flag varieties in types \(A_n\) and \(C_n\) are Frobenius split. In this paper, we construct an associated degeneration of homogeneous coordinate rings of classical flag varieties in all types and show that these rings are Frobenius split in most types. It follows that the degenerate flag varieties of types \(A_n, C_n\), and \(G_2\) are Frobenius split. In particular, we obtain an alternate proof of splitting in types \(A_n\) and \(C_n\); the case \(G_2\) was not previously known. We also give a representation-theoretic condition on PBW-graded versions of Weyl modules which is equivalent to the existence of a Frobenius splitting of the classical flag variety that maximally compatibly splits the identity.

MSC:
14M15 Grassmannians, Schubert varieties, flag manifolds
13A35 Characteristic \(p\) methods (Frobenius endomorphism) and reduction to characteristic \(p\); tight closure
14A15 Schemes and morphisms
20G05 Representation theory for linear algebraic groups
20G15 Linear algebraic groups over arbitrary fields
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Brion, M., Kumar, S.: Frobenius Splitting Methods in Geometry and Representation Theory. Progress in Mathematics, vol. 231. Birkhäuser, Boston (2005) · Zbl 1072.14066
[2] Feigin, E.: Degenerate \(SL_n\): representations and flag varieties. arXiv:0803.2960v2 · Zbl 1336.17005
[3] Feigin, E, The PBW filtration, Represent. Theory, 13, 165-181, (2009) · Zbl 1229.17026
[4] Feigin, E, \({\mathbb{G}}_a^M\) degeneration of flag varieties, Selecta Math. (N.S.), 18, 513-537, (2010) · Zbl 1267.14064
[5] Feigin, E.: Highest weight orbits: PBW and toric degenerations (2013, preprint)
[6] Feigin, E., Finkelberg, M.: Degenerate flag varieties of type A: Frobenius splitting and BWB theorem. arXiv:1103.1491 (2011) · Zbl 1328.14078
[7] Feigin, E., Finkelberg, M., Littelmann, P.: Symplectic degenerate flag varieties. arxiv:1204.1854 (2011) · Zbl 1316.14095
[8] Feigin, E; Fourier, G; Littelmann, P, PBW filtration and bases for irreducible modules in type \({A}_n\), Transform. Groups, 16, 71-89, (2011) · Zbl 1237.17011
[9] Feigin, E; Fourier, G; Littelmann, P, PBW filtration and bases for symplectic Lie algebras, Int. Math. Res. Not. IMRN, 24, 5760-5784, (2011) · Zbl 1233.17007
[10] Feigin, E., Fourier, G., Littelmann, P.: PBW filtration over \(\mathbb{Z}\) and compatible bases for \(V_{\mathbb{Z}}(λ )\) in type \(A_n\) and \(C_n\). arxiv:1204.1854 (2012) · Zbl 1267.14064
[11] Gornitsky, A.: Essential signatures and canonical bases in irreducible representations of the group \(G_2\), Diploma thesis (2011) · Zbl 1229.17026
[12] Haboush, W.J.: Central differential operators on split semisimple groups over fields of positive characteristic, Séminaire d’Algèbre Paul Dubreil et Marie-Paule Malliavin, 32ème année (Paris: Lecture Notes in Math., vol. 795. Springer, Berlin 1980, 35-85 (1979) · Zbl 0863.14031
[13] Hartshorne, R.: Algebraic Geometry, Graduate Texts in Mathematics, vol. 52. Springer, Berlin (1977) · Zbl 0367.14001
[14] Kumar, S, The nil Hecke ring and singularity of Schubert varieties, Invent. Math., 123, 471-506, (1996) · Zbl 0863.14031
[15] Lakshmibai, V; Mehta, VB; Parameswaran, AJ, Frobenius splittings and blow-ups, J. Algebra, 208, 101-128, (1998) · Zbl 0955.14006
[16] Lauritzen, N., Thomsen, J.F.: Maximal compatible splitting and diagonals of Kempf varieties. Ann. Inst. Fourier (Grenoble) 61 (2011), vol. 6, 2543-2575 (2012) · Zbl 1251.14037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.